It Takes a Team: Treating Adverse Events

MATTHEW A. GUBENS, MD
Sunday, March 31, 2019


When treating patients with chemotherapy plus an immunotherapy agent, a multidisciplinary team should be on call to manage adverse events (AEs), explained Matthew A. Gubens, MD, MS, associate professor of thoracic medical oncology at the UCSF Helen Diller Family Comprehensive Cancer Center. 

The combination is usually well-tolerated, with typical chemotherapy AEs occurring, such as nausea and vomiting. When it comes to immunotherapy, the same AEs that would be expected if the drug was given as a single agent could be expected, Gubens said. 
 

Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
Related Videos
By: Raymond Chan, PhD, RN, BN, MAppSc
By: Grace Campbell, PhD, MSW, RN, CNL, CRRN
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Newsroom
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2019
Intellisphere, LLC. All Rights Reserved.